Dermatology Community
Thin skin, bruising
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Thin skin, bruising

I am getting older (65) and my skin is so sensitive.  I can barely brush against somethind and get bruised.  Also barely scratch and bleed and bruise.

What can help please?
Blank
563773_tn?1374250139
Hello,
Anemia and deficiency of vitamins C, K, B12, or folic acid are the common causes of easy bruisability. Try taking iron tablets and multivitamins for some days and see if the symptoms improve.
If the symptoms persist then other causes need to be ruled out. Old age can itself cause easy brusiability. Apart from that, SLE, bone marrow disorders, liver diseases or leukemias. Anti-clotting (anti-coagulants) medication also can cause increased bruising. Please check if you are using any anti clotting medicine.

I hope it helps. Take care and regards.
Related Discussions
563773_tn?1374250139
Hello,
Anemia and deficiency of vitamins C, K, B12, or folic acid are the common causes of easy bruisability. Try taking iron tablets and multivitamins for some days and see if the symptoms improve.
If the symptoms persist then other causes need to be ruled out. Old age can itself cause easy brusiability. Apart from that, SLE, bone marrow disorders, liver diseases or leukemias. Anti-clotting (anti-coagulants) medication also can cause increased bruising. Please check if you are using any anti clotting medicine.

I hope it helps. Take care and regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Dermatology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
maatson
Other
Avatar_m_tn
Blank
PMDER1
San francisco, CA
Avatar_n_tn
Blank
alex0306